# SDR SIMA20140808006

- Difficulty date: August 8, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525653003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 70 HAS 2 GOUGES BETWEEN STRINGER 12R - 13R.  REPAIRED IAW ERS-EM-53MR-679.
